# SDR DALA1015779881

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 70,813 hours, 59,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND FIRST CLASS EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED BATTERY PACK AT R1 EMERGENCY EXIT SIGN.  OPERATIONAL CHECK OF LIGHTS NOW CHECK GOOD PER AMM 33-53-00.
